# SDR 2008UALA02246

- Difficulty date: April 17, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 55,800 hours, 20,477 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FRAME REPAIR WAS ACP'D BS 1681, WL-209.  ACCOMPLISHED MAJOR,  PER EVA MOC1-8433 REVA.  AFTER DTA, THIS REPAIR IS CONSIDERED TO BE A CAT 'A' TIME LIMITED REPAIR.  THIS REPAIR MUST BE REPLACED PER REVISED EVA-40093, NO LATER THAN NEXT HMV CURRENTLY SCHEDULED 06JUN08 AND REPAIR IS TO BE RE-INSPECTED AT EACH 'C' CHK PER EVA INSTRUCTIONS.
